# SDR SWAA2025071680232

- Difficulty date: June 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT.   REPLACED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING# 143A7902 SHEET 174 REV: .
